I have never been on that medication, although I've been on Lexapro and am currently taking Zoloft. With any medication there will be an adjustment period where you might see increased symptoms that you are trying to suppress, or new unexplained symptoms. After a few weeks these should subside and the desired effect of the drug will settle in. If it does not after a few more weeks, or if you start having serious side effects that are too painful or frightening to ignore, then notify your doctor immediately. Not every drug works for every person, so unfortunately we must experiment and try different things to get the results we need. Since kelsrox has experience with this drug, I would follow their advice to give it another month and try to keep positive about its effects and long-term success.
"Life's journey is like driving at night in the fog.
You can only see as far as your headlights,
but you can make the whole trip that way."
Chronic Lyme, Depression, Anxiety, 12+ Years